# SDR SWAA2021072828033

- Difficulty date: February 22, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DEFLECTOR RIB INBD PANEL SUPPORT CLIP CRACKED (P/N 115A6260-2). / REMOVED & REPLACED CRACKED PANEL SUPPORT CLIP ON RH WING DEFLECTOR RIB; CLIP P/N 115A6260-Z TAG # A21356 REF DWG 115A6200 REV A; SRM 51-40-02
